# SDR 2007FA0000378

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: General aviation
- Aircraft: N718A
- Make and model: Lear 60LEAR
- Aircraft serial: 065
- Aircraft time: 4,200 hours, 2,797 cycles
- Engine: Wright R3350*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 66000858
- Part serial: 0290
- Condition: Failed
- Location: Mlg
- Part time: 4,200 hours, 2,797 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS CYCLED DOWN, THE RT RED IB GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  GEAR DOWN LOCK LIGHTS WERE GREEN. NORMAL  LANDING. INSPECTION REVEALED THAT THE ACTUATOR SHAFT HAD UNSCREWED FROM THE PISTON NOT ALLOWING THE DOOR TO CLOSE. FURTHER EXAMINATION REVEALED THAT THE ROLL PIN SECURING THE SHAFT TO THE PISTON WAS SHEARED. THE LT ACTUATOR WAS INSPECTED AND THE ACTUATOR ROD WAS FOUND TO BE 2.5 TURNS FROM DISENGAGING FROM THE PISTON. 6-7 TURNS BOTTOMS THE ROD IN THE PISTON. REPLACED BOTH DOOR ACTUATORS.
